# SDR DALA1021963101

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 30,939 hours, 15,639 cycles
- Engine: Ge CFM565A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND GOUGE IN NR 1 PYLON AFT ENGINE MOUNT INBD SIDE ADJACENT TO SAFETY WIRE HOLE FOR AFT MOUNT BOLT.  REPAIRED IAW ERA 484227-14 SECTION I, SECTION II REQUIRES APPROVAL OF REPAIR WITHIN 6 MONTHS.
